muscle-icon

Burning feet sensation

Suffering with severe continuous Toe Burning from last 2 years, it spread up to the middle of the feet. Heels are fine. After 30-45 minutes of walking the burning becomes more intolerable. Wake up in the night – disturbed sleep. My Age is Age – 69 Year Weight – 83 Kgs Diabetic - Sugar Level – Fasting : 120-125 PP : 165-180 A1C – 6.7 Taking Medicines – Zoryl M3 & Lantus Insulin 16 points daily
views-icons 43 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Burning feet sensation

doctor profile image
Dr. Siddhartha Ghosh Mumbai | Orthopedic Surgeon
Answered
There r three basic reason fir the burning pain in ur feet
1. Diabetes
2. Local neuroma
3. Or lumbar region compression of berve roots. Poease visit ur diabetologist and orthopod for futher evaluation
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anuradha Sharma Noida | Orthopedic Physiotherapist
Answered
Tk multivitamin.
Control ur suger
Strength exercises like quadriceps
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vishwas Virmani Noida | Physiotherapist
Answered
Stretch Calves . Stretch Calves Get a custom made insole. Hams Stretching. Sports Taping. Hot Fomentation.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prathmesh Jain Ahmedabad | Orthopedic Surgeon
Answered
Mri of lumbar sacral spine and vit b 12 levels are needed to be done in your case .and emg and ncv study helps .
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hi there I understand your concern and anxiety...symptoms are may be due to diabetic neuropathy which is secondary to microvascular complications resulting in decreased blood supply to your peripheral nerves...certain vitamin deficiencies will have additive effects... Consult nearest physician for clinical examination he or she will help you further... Regards.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO